Thread: this one is odd...
07-08-2004, 08:57 AM #1
this one is odd...
Ok, just got some test with the kangaroo on it. I haven't injected any of because there is some type of black tar liquid and the bottle is full of cloudy liquid. This stuff is a first time use for me so I have no idea if this is how it is suppose to be or if this has beed tampered with...PIsses me off..I Wanted to start and I can't because some dumb a$$ may have tampered with this...sound right about the stuff from aust?
07-08-2004, 08:59 AM #2
07-08-2004, 09:01 AM #3
yeah..that is the syd group stuff...is thier test suppose to be this **** cloudy? and is there a way to test this stuff for legimiticy?
07-08-2004, 09:02 AM #4
That is syd..... Tar liek stuff?? No clue what that might be... Is it on the inside or outside of the vial??
You might try heating the vial in a hot water bath to clear up the cloudiness.... Heat a pan or pot of water until it boils, then take it off the burner and place the vial in it for 10 mins.... that may help...
07-08-2004, 09:02 AM #5
I've used their test and I thought it was good. However, it was never cloudy.
07-08-2004, 09:10 AM #6
tar is between where the cap was and site for needle injection...I saw the cloudy ness and how full this bottle was and though this was weird...Ill try the boil stuff...darn mexicans better not have tampered with my stuff...or they are gonna be felling some pain!!!
07-08-2004, 09:36 AM #7Originally Posted by slamd097
You may have to do the other thing for the cloudiness...
07-08-2004, 10:04 AM #8
never thought to bake...lol
ok I have the bottle in front of me..the piss yellow is at the top floating...and the test(?) is at the bottom and is clear..still bake it?
Last edited by slamd097; 07-08-2004 at 10:16 AM.
07-08-2004, 10:18 AM #9Associate Member
- Join Date
- Jun 2004
- houston, tx
Is that the Test Suspension (100mg/ml in a 20ml bottle)? If so, I have used it and it is water based with little white crystals floating around that will settle to the bottom rapidly. There should be nothing black in it like tar. If this is the same stuff, either get your money back or throw it away. Its not worth losing a limb over.
07-08-2004, 10:21 AM #10
I agree with him.. I would be really worried to even think about injecting that stuff now.
Good Luck Bro.
07-08-2004, 10:27 AM #11
naa the tar is out side...there are no crystals...just this yellow stuff on top and clear on the bottom..I think baking will help..I shake it up and it just seperates farily quickly..
this is what the bottle says:
testorona 200 de ciponato
07-08-2004, 10:31 AM #12Originally Posted by slamd097
Do the bake first (this will make sure it is sterile), this should put your mind at ease a little....
Then do the hot water bath.... That should allow the chemicals to resuspend and quit seperating..... Now if they don't and it looks like they keep seperating.... Add a little BA, maybe 1ml to start and shake..... Don't add to much tho or it will make it painful.....
07-08-2004, 10:36 AM #13
call me betty crocker!! BA???
07-08-2004, 11:14 AM #14Originally Posted by slamd097
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)